[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.166.80.147. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
March 11, 1968

Systemic Allergic Reactions Due to Inhalation of Penicillin

Author Affiliations

From the Department of Bacteriology and Immunology and the Department of Medicine, State University of New York at Buffalo, and the Allergy Research Laboratory, Buffalo General Hospital. Dr. Reisman is now at the Brooks Army Hospital, San Antonio, Tex.

JAMA. 1968;203(11):986-987. doi:10.1001/jama.1968.03140110078022
Abstract

In three patients, systemic allergic reactions developed following inhalation of small amounts of penicillin. In one case, the cause was clinically not readily apparent, and intradermal testing led to a severe systemic reaction. Reagin titers confirmed the high degree of penicillin sensitivity.

×